# SDR USAA030067

- Difficulty date: May 16, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 65535954
- Condition: Cracked
- Location: Door Seal
- Part time: 40,222 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAL DEPRESSOR CRACKED 2 INCHES, UPPER FORWARD CORNER FORWARD SERVICE DOOR SEAL DEPRESSOR.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
